# SDR AU510001844

- Difficulty date: May 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285N04329
- Condition: Faulty
- Location: Central Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS SIGNAL CONSOLIDATION CARD (SCC) FAILED.
